# SDR DL757030246

- Difficulty date: March 16, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 41,797 hours, 20,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

REPLACED BATTERY PACK ON F/C CHARGER FOR SEAT PATH LIGHTING.
